# SDR AALA202303135674

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 74,915 hours, 9,464 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING FUNCTIONAL CHECK FLIGHT, MAIN DECK CREW REST DOOR WILL NOT OPEN INFLIGHT. ADJUSTED DOOR PER CMM 25-21-16.
